# SDR DL76K021408

- Difficulty date: December 5, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 8,153 hours, 3,802 cycles
- Engine: Ge CF680C2B6F
- Engine time: 8,155 hours, 3,803 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Panel
- Part number: 9381M17G85
- Part serial: 34BJC2
- Condition: Damaged
- Location: #1 Engine
- Stage of operation: TO
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

_ON TAKE OFF FROM LGA A/C BEHIND FLT 471 NOTICED PANEL DEPA RTING A/C. PART RETREIVED WAS FOUND TO BE ACOUSTICAL PANEL FROM FAN EXIT CASE. A/C DIVERTED TO JFK DUE TO ENGINE VIBRATION                                                          REPLACED PANEL AND BRACKETS.
